# SDR 2A6R2022081564503

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 7,000 hours, 25,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1017105
- Condition: Cracked
- Location: Xmisn Bay
- Part time: 7,000 hours, 25,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE TRANSMISSION DECK 0.9 INCH BY 1 INCH AT STATION 4170 MM WL 2760 MM RBL 40 MM
